MathSciNet Relay Station
MathSciNet bibliographic data
MR1419605 35J25 (35J45)
Zhang, Kewei On the coercivity of elliptic systems in two-dimensional spaces. Bull. Austral. Math. Soc. 54 (1996), no. 3, 423–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement